For the last 2 months my testicles have been very itchy, whenever im at home or sitting down in a warm area its not bothersome. But whenever i am moving around at work or just light walking they begin to itch. I cant resist the itch because its so painful little shots, iv been to a clinic. He gave me some painkiller medicine said give it time"Piroxicam", he checked for testicle cancer and some other easy 5 minute tests. I than went to a dermatologist to get a second opinion he prescribed Biafine to me said wait up to 2 weeks and see if the problem is gone. Its been longer than that amount of time now and i don't notice to much of a change, the pain is always more intense when I am cold and moving. My testicles seem very big at times, like they are swollen maybe i don't notice to much sensitivity. Whenever i itch my scrotum i notice that they get very red and you can see the change of color very easily. Iv never urinated blood or anything. Iv started to take vitamins and iv been using the prescript ed cream every day, i also keep my scrotum very clean. I clean the area very good, and i change my boxer briefs 1 to 2 times a day just to see if it makes a difference. The pain that this is causing is just an annoyance i cant do anything that involves excessive walking without having to worry about it flaring up and continues itching. I did shave my scrotum about 2 months ago, and it seemed to only make everything worse than it already was.
Could it possibly be:
Torsion ? Hydrocele ? Varicocele ? Spematoceles ? Epididymitis ? Lichen scleroses ?
Things iv tried :
Shaving “made it worse”
Hydro cortisone “didn't notice anything”
Biafine “haven't noticed any changes”
Gold bond “anti itch cream”
Lodtrium Spray “anti fungal jock itch” didn't notice any change.
Baby powder “ used for 2 days, only seemed to worsen it”
Clotrimazole 1% "havent noticed anything"
Too much thinking about and looking at your scrotum, and too much internet research. Redness of the scrotum means the aftermath of minor irritation, nothing else. It can't explain any of the prickling, burning, and other symptoms you describe. Only concentrating on the area can explain them, in my opinion. See the dermatologist again, if you need more reassurance. The fact that he gave you a mild, anti-inflammatory cream like Biafine means he wasn't concerned. You may not think it's reasonable that worrying about a part of the body makes it sting and burn, but I see this phenomenon all the time. You need to rule out other disease, of course, and by seeing the doctors you've seen, you have done that already. Over time, these sensations will go away of you let them. If you "itch" your scrotum--rub it--the problem will get worse. Just lubricate it. (Elocon is just another form of hydrocortisone. It may help a little, but I wouldn't use it more than 3 days. Then I'd leave it alone.)
Thank you Dr, i will try what you have suggested. I know you get alot of questions like mine and I thank you for your quick response. Ill report back in a few weeks to tell you my success story. Thanks agian.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.